Mihai Putinar
Mihai Putinar
Professor of Mathematics, University of California and Newcastle University, UK
Verified email at math.ucsb.edu - Homepage
TitleCited byYear
Positive polynomials on compact semi-algebraic sets
M Putinar
Indiana University Mathematics Journal 42 (3), 969-984, 1993
8671993
Lectures on hyponormal operators
M Putinar, M Martin
Birkhäuser, 2012
2572012
Complex symmetric operators and applications
S Garcia, M Putinar
Transactions of the American Mathematical Society 358 (3), 1285-1315, 2006
2472006
Spectral decompositions and analytic sheaves
J Eschmeier, M Putinar
Oxford University Press, 1996
2261996
Complex symmetric operators and applications II
S Garcia, M Putinar
Transactions of the American Mathematical Society 359 (8), 3913-3931, 2007
1712007
Hyponormal operators are subscalar
M Putinar
Journal of Operator Theory, 385-395, 1984
1631984
Solving moment problems by dimensional extension
M Putinar, FH Vasilescu
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 328 (6), 495-499, 1999
1261999
Reconstructing planar domains from their moments
B Gustafsson, C He, P Milanfar, M Putinar
Inverse Problems 16 (4), 1053, 2000
1202000
Variation der globalen Ext in Deformationen kompakter komplexer Räume
C Bănică, M Putinar, G Schumacher
Mathematische Annalen 250 (2), 135-155, 1980
1091980
Poincaré’s variational problem in potential theory
D Khavinson, M Putinar, HS Shapiro
Archive for rational mechanics and analysis 185 (1), 143-184, 2007
912007
A note on Tchakaloff’s theorem
M Putinar
Proceedings of the American Mathematical Society 125 (8), 2409-2414, 1997
741997
Nearly subnormal operators and moment problems
RE Curto, M Putinar
Journal of functional analysis 115 (2), 480-497, 1993
731993
Extremal solutions of the two-dimensionalL-problem of moments
M Putinar
journal of functional analysis 136 (2), 331-364, 1996
681996
Bishop's condition (β) and rich extensions of linear operators
J Eschmeier, M Putinar
Indiana University Mathematics Journal 37 (2), 325-348, 1988
611988
Positive polynomials in scalar and matrix variables, the spectral theorem and optimization
JW Helton, M Putinar
arXiv preprint math/0612103, 2006
572006
Existence of non-subnormal polynomially hyponormal operators
RE Curto, M Putinar
Bulletin of the American Mathematical Society 25 (2), 373-378, 1991
571991
Spherical contractions and interpolation problems on the unit ball
J Eschmeier, M Putinar
552001
Linear analysis of quandrature domains. II
B Gustafsson, M Putinar
Israel Journal of Mathematics 119 (1), 187-216, 2000
54*2000
Linear analysis of quadrature domains
M Putinar
Arkiv för Matematik 33 (2), 357-376, 1995
521995
Quasi-similarity of tuples with Bishop's property (β)
M Putinar
Integral equations and operator theory 15 (6), 1047-1052, 1992
521992
The system can't perform the operation now. Try again later.
Articles 1–20